# SDR AALA202409120007

- Difficulty date: September 10, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 85,674 hours, 35,317 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING PS CHECK FOUND WHITE SEAT-MOUNTED EMERGENCY AISEL LIGHT LH ROW 19 INOP. REPLACED SEAT EMERG LIGHT ASSY AND TERMINAL 3 CONNECTOR AT 19 LH, OPS CHECK NORMAL IAW AMM 33-51-19.
